Intersections of spherically convex sets
Matematičeskie zametki, Tome 18 (1975) no. 5, pp. 781-791
Cet article a éte moissonné depuis la source Math-Net.Ru
New theorems of Helly type are proved concerning the intersection of convex cones with a common vertex or, equivalently, the intersection of sets on a sphere which are convex in the sense of Robinson. The proofs of these theorems are based on a lemma which is a spherical analog and generalization of Radon's theorem.
@article{MZM_1975_18_5_a14,
author = {L. G. Sharaburova and Yu. A. Shashkin},
title = {Intersections of spherically convex sets},
journal = {Matemati\v{c}eskie zametki},
pages = {781--791},
year = {1975},
volume = {18},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1975_18_5_a14/}
}
L. G. Sharaburova; Yu. A. Shashkin. Intersections of spherically convex sets. Matematičeskie zametki, Tome 18 (1975) no. 5, pp. 781-791. http://geodesic.mathdoc.fr/item/MZM_1975_18_5_a14/